# SDR DXTA2021061443550

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 12,459 hours, 9,579 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Cable
- Condition: Defective
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE DETECTION LIGHT: IN FLIGHT CLIMBING TO 10000' THE LEFT FIRE RED LIGHT CAME ON. ACCOMPLISHED ENTIRE INFLIGHT ENGINE FIRE QRC & ENGINE INOP APPROACH QRC & ENGINE INOP LANDING QRC. ENGINE FIRE LIGHT NEVER EXTINGUISHED. FIRE DEPARTMENT AT KAZO FOUND NO INDICATION OF FIRE OR LATENT HEAT AFTER LANDING.   COMPLIED WITH TROUBLESHOOTING OF LH ENGINE FIRE DETECTION SYSTEM FOUND FIRE DETECT CABLE BAD, REMOVED AND REPLACED FIRE DETECT CABLE WITH NEW CUSTOMER SUPPLIED. C/W OPS CHECK OF LH ENGINE FIRE DETECT SYSTEM NO DEFECTS NOTED AT THIS TIME. REMOVED AND REPLACED FWD AND AFT FIRE BOTTLES IAW CESSNA 560XL MM 26-21-01. ALL WORK DONE IAW CESSNA 560XL MM 26-11-00, 26-11-01 AND 26-21-01. SEE TASK/INSPECTION FOR MORE DETAILS.LH ENGINE FWD BOTTLE S/N 53222B1 INFO- DOM: 07/05, CURRENT HYDRO: 04/21 CARTRIDGE P/N 13083-5 SERVICE DATE: 04/21,CARTRIDGE P/N 1380-5 SERVICE DATE: 04/21 
LH ENGINE AFT BOTTLE S/N 53223B1 INFO- DOM: 07/05, CURRENT HYDRO: 05/21 CARTRIDGE P/N 13083-5 SERVICE DATE: 04/21, CARTRIDGE P/N 1380-5 SERVICE DATE: 04/21
